News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Sexually Transmitted Diseases

Question: Multiple GU, abdominal symptoms following sex


 Jhonneedhelp - Sun Oct 28, 2007 4:32 am

5 month ago my condom broke when I was penetrating a sex worker. Few minutes’ later i started to have discomforts in the head of my penis that was a Sunday. the next day I went to see a physician, he put me on 7 days of doxycycline, once off 1g of ciprobay and one anti-retroviral for HIV prevention.

After the anti-biotic treatment I was still not fine, the physician asked me to do a Chlamydia blood test witch came back negative and a syphilis blood test that came back negative, we also did a C-reactive test that was normal by then.

He then told me I was fine, I was still not feeling fine. 5 days later I went to see an urologist who discovered while physically examining me I had a swollen part in my testicles. He put me on a 15 days of ciprobay, 10 days of doxycycline, and 5 days of flagil.
After that treatment i was still not fine and my bladder was inflamed, he didn't realize my bladder was inflamed, he gave another 5 day of doxycicline and ciprobay.

After that I was still not fine, i decided to see another urologist, he then check my prostate and my testicles everything was inflamed.

He prescribed me 1 months of some anti-inflammatory and 10 days of flagyls.

After that treatment i was still not fine.

I waited 2 weeks then i did a STD profile including HIV, everything was negative except the Chlamydia IGg witch was positive (Chlamydia IGg doesn’t tell if the infection is acute or a past infection. By the time I went back to see that urologist he was not available.

i then went to see a different urologists who told she thinks i was fine, even when i was still having discomforts in the head of the penis and some pain in the bladder. We did a full blood count that shoed my neutrophil was low and my CRP was slightly higher.

I took a month off doctors, just to see how things were going to go. I then started to feel lower abdomen pain and pain all over my back, I did a urine culture which came back negative, i went to see a family physician, he checked my prostate and said it was inflamed he prescribed me another 10 days of ciprobay, when i was still not feeling fine he prescribed 20 day of amoclave Bd (it is some penicillin)

Toward the end of that treatment I did prostate sonar it said my prostate is not inflamed, but I am still not feeling well.

i feel sick all over my body, the color on my pelvis is not the same it use to be and things are not fine, my body get itchy, i did a stool test to look for fungal because of the many anti-biotic i took, it says scanty Candida albican.

I need your help in trying to diagnose my problem. Your suggestion will be appreciated.

i went to see a physician few days a go she put me on purmycin for 2 weeks 4 times a day. I am still taking it.

Tell me what test you think I can do to trace m y problem. Any suggestion welcomed.

Thanks for your help.
 Debbie Miller, RN - Sun Oct 28, 2007 3:00 pm

User avatar I don't think it is possible for you to get a better diagnosis online than you are able to get by seeing urologists and other specialists. The only thing I would add is that perhaps seeing an internal medicine specialist might be helpful with the idea that there could be some kind of systemic process (perhaps even autoimmune) not necessarily related to the genitorurinary tract.

Good luck and I'm sorry I can't give you a better answer.
 Dr. Chan Lowe - Sun Oct 28, 2007 11:45 pm

User avatar Hi Jhonneedhelp,

I would agree with Debbie, I think you need to see a physician. Seeing an Internal medicine (general adult medicine) doctor is probably the best place to start.

I would add that you have had enough antibiotics to treat any possible infection you may have at this point. This makes me think that your condition may actually be more of an inflammatory condition such as an inflammatory bowel disease.

Seeing a general medicine doctor is a good way to step back and take a look at the whole picture to see if there is anything else that is going on.

Best wishes.
 Jhonneedhelp - Mon Oct 29, 2007 11:44 am

I would add that you have had enough antibiotics to treat any possible infection you may have at this point.


Hi Dr Chan,

Thank you so much for being here to help the people.

on you quote you said i have had enough antibiotics to treat any possible infection that i may have contracted, but Lymphogranuloma venereum does only die with a 3 weeks strait course of doxycycline, tetracycline or erythromycin, and i never took a 3 course strait of doxycycline.

i took 7 day doxycycline prescribed by the physician then i had 5 days without taking it, then when i saw the eurologist he prescribed me 10 days of doxycycline and 15 days ciprobay, by the time i finished the ciprobay i had 5 days without taking doxycycline, then when i went back to him ge gave me another 5 days of doxy. Summarizing all the doxycycline i took, i never took for 3 weeks in a raw and if my problem is lymphogranuloma venereum it would not have died


On the other forum, they suggested I get checked for Lymphogranuloma venereum, and when I look at my symptoms and compare it to the lymphogranuloma venereum symptoms they look identical, i know some disease mimic other disease and i want to be sure before i conclude that my problem is really lymphogranuloma.

My question is: can a person have a Chlamydia trachomatis IgA and IgM test negative and still have Lymphogranuloma venereum?

Because i did a Chlamydia trachomatis IgA and IgM and it came back negative, but my Chlamydia IgG came back positive.

And yet my symptoms look like lymphogranuloma venereum.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here